my mother has had a heart failure last june;since then, the classic symptoms have been showing,the loss of appetite,making it harder to keep the meds down, the leg pain,swelling etc. My question is whether there are any over the counter medicines in US, which might help her sleep a few hours pain-free,at night? I feel hopeless about her condition really,with her heart efficiency at 25%,there's not much to be done i am aware..
Could someone throw some light in this whole situation she is facing?
Are you certain the leg pain is from the CHF? Is there any chance it is a side effect to a medication? For example, many cholesterol lowering medications cause leg cramping/pain. In addition, it is important to have the leg pain evaluated for PAD. Check out the EXPERT forum on PAD. The doctor might have some suggestions/advice. In the meantime, she should schedule a consult to have the pain evaluated.
Hi! thanx for your response..well yes,she has had a CHF.. the pain is due to poor circulation...she does need to be hooked to oxygen every day for half hour..she gets better after that. About peripheral arterial disease,i will get more info. on that..
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.